# SDR AALA202205313671

- Difficulty date: May 27, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N557UW
- Make and model: Airbus A300*
- Aircraft serial: 5269
- Aircraft time: 30,940 hours, 12,339 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MOMENTARY SELF CORRECTING SMOKE ECAM WARNING WITH SMOKE ALERT AT MID LAVATORY THAT DISAGREE WITH LAVATORY CONDITION. MAINTENANCE PERFORMED SATISFACTORY OPERATIONAL CHECK OF LAVATORY SMOKE DETECTION SYSTEM PER AMM 26-17-00.
